# SDR SWAA2025071178758

- Difficulty date: June 6, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUTPLATE LOCATED LEADING EDGE INTERNAL CAVITY ON ORSS 575 AT LT WING MEASURE OF CRACK: 0.448'.  REPLACED RAIL NUTPLATE LOCATED LEADING EDGE INTERNAL CAVITY ON ORSS 575 AT LT WING IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 112A4402 SHEET: 13 REV: - .
